Header menu link for other important links
X
Numerical solutions of the space-time fractional advection-dispersion equation
Published in
2008
Volume: 24
   
Issue: 6
Pages: 1416 - 1429
Abstract
Fractional advection-dispersion equations are used in groundwater hydrologhy to model the transport of passive tracers carried by fluid flow in a porous medium. In this paper we present two reliable algorithms, the Adomian decomposition method and variational iteration method, to construct numerical solutions of the space-time fractional advection-dispersion equation in the form of a rabidly convergent series with easily computable components. The fractional derivatives are described in the Caputo sense. Some examples are given. Numerical results show that the two approaches are easy to implement and accurate when applied to space-time fractional advection-dispersion equations. © 2008 Wiley Periodicals, Inc.
About the journal
JournalNumerical Methods for Partial Differential Equations
ISSN0749159X
Open AccessNo